# SDR GTIA040705

- Difficulty date: August 5, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TPA - FLT 642 - RIGHT GEAR LIGHT 'RED' STAYS ON AFTER GEAR IS UP.  NO GEAR DOOR OPEN LIGHT RECYCLE GEAR ALL NORMAL.  SEE LOG PGS 291781-1N 2, 3 AND 291782-1, 2 AND 3 FOR FINDING AND CORRECTIONS.  CYCLED MAIN GEAR SEVERAL TIMES.  NO DISCREPANCY NOTED.  GEAR PINS REMOVED.  (M)
